# SDR 96ZZZM101

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 927
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 1859E
- Condition: Failed
- Location: Nlg
- Part time: 23 hours
- Component: 107A703056A
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A, B, L

## Discrepancy

FLT NR 4675 - CHA - CREW REPORTED, NOSE GEAR WILL NOT LOCK DOWN AND NOSE INTRANSIT LIGHT REMAINS ON.  NO (GREEN) DOWN AND LOCK INDICATION.  REPLACED NOSE GEAR DOWNLOCK ACTUATOR S/N LK8201350.  (M)
